# SDR 99ZZZX2706

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303FV
- Make and model: Boeing 727230
- Aircraft serial: 21619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Bolt
- Part number: NAS670522
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON TENSION TILE BOLT BS 1183, STR 12L.
